Sharp Markov brothers type inequality in the spaces L (p) and L (1) on a closed interval

Research output: Contribution to journalArticlepeer-review

3 Citations (Scopus)
Original languageEnglish
Pages (from-to)161-170
Number of pages10
JournalProceedings of the Steklov Institute of Mathematics
Volume277
Issue numberSUPPL. 1
DOIs
Publication statusPublished - Jul 2012

Keywords

  • algebraic polynomial
  • Markov type inequalities
  • Nikol'skii type inequalities
  • POLYNOMIALS

ASJC Scopus subject areas

  • Mathematics (miscellaneous)

WoS ResearchAreas Categories

  • Mathematics, Applied
  • Mathematics

GRNTI

  • 27.25.00

Level of Research Output

  • VAK List

Fingerprint

Dive into the research topics of 'Sharp Markov brothers type inequality in the spaces L (p) and L (1) on a closed interval'. Together they form a unique fingerprint.

Cite this